Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2015, 6:18 PM CDT for Erath County, Texas. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2015, 6:18 PM CDT (23:18 UTC)
- Expired
- Apr 26, 2015, 6:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Erath County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:36 PM CDT | HAIL 4.25 | Stephenville, TX | IN TOWN |
| Apr 26, 6:47 PM CDT | HAIL 4.25 | 5 Ne Selden, TX | |
| Apr 26, 6:47 PM CDT | HAIL 4.25 | 5 Ne Stephenville, TX | $$ |
| Apr 26, 6:47 PM CDT | HAIL 4.25 | 5 Ne Stephenville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:06 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 26, 4:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3257 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WFUS54 KFWD 262318
TORFWD
TXC143-262345-
/O.NEW.KFWD.TO.W.0008.150426T2318Z-150426T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT SUN APR 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 618 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHWEST OF DUBLIN...MOVING EAST AT 30
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
STEPHENVILLE AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3225 9852 3238 9814 3208 9796 3208 9843
3214 9847
TIME...MOT...LOC 2318Z 250DEG 28KT 3220 9840
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
301 follow-up statement
012
WWUS54 KFWD 262331
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CDT SUN APR 26 2015
TXC143-262345-
/O.CON.KFWD.TO.W.0008.000000T0000Z-150426T2345Z/
ERATH TX-
631 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
ERATH COUNTY...
AT 630 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STEPHENVILLE...MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
STEPHENVILLE AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3211 9837 3227 9838 3235 9812 3211 9798
TIME...MOT...LOC 2330Z 257DEG 29KT 3220 9827
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 5:01 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 26, 5:01 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 501 PM CDT SUN APR 26 2015 .UPDATE... A QUICK UPDATE HAS BEEN DONE TO ADD THE NEW TORNADO WATCH 121. HAVE ALSO LOWERED POPS ACROSS THE AREA EAST OF THE I-35 CORRIDOR FOR THE EARLY EVENING HOURS. 58 && .AVIATION... /ISSUED 1256 PM CDT SUN APR 26 2015/ THE NEXT 24 HOURS WILL BE A VERY ACTIVE PERIOD FOR THE NORTH AND CENTRAL TEXAS TAF SITES WITH CONDITIONS FAVORABLE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE. CONVECTION IS ONGOING SOUTHWEST OF METROPLEX TAF SITES AND JUST TO THE WEST OF WACO. THIS ACTIVITY IS ELEVATED...AND BASED AROUND 10KFT. STEEP LAPSE RATES THROUGH THE COLUMN ARE LIKELY CONTRIBUTING TO TURBULENCE IN THIS AREA AS WELL. LIGHTNING WILL BE THE PRIMARY CONCERN AS THIS ACTIVITY CONTINUES TO PUSH TOWARDS THE METROPLEX THIS AFTERNOON. LATER THIS AFTERNOON AND EVENING...SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE AS SURFACE BASED INSTABILITY INCREASES DUE TO STRONG LOW-LEVEL MOISTURE ADVECTION. IT APPEARS THE GREATEST THREAT FOR SEVERE STORMS NEAR THE METROPLEX WILL OCCUR AFTER 02Z. HIGH RESOLUTION GUIDANCE IS KEYING IN ON AN AREA ALONG A STALLED FRONTAL BOUNDARY WHICH WOULD BE FAVORABLE FOR A STRONG LINEAR CONVECTIVE SYSTEM TO DEVELOP AND RIDE THE BOUNDARY EASTWARD TOWARD THE METROPLEX TAF SITES AROUND MIDNIGHT. THIS SOLUTION IS FAR FROM CERTAIN...BUT THERE IS DECENT AGREEMENT FROM SHORT TERM GUIDANCE WHICH LENDS CREDENCE TO THIS SCENARIO. THE MAIN THREAT WITH THIS SOLUTION WOULD BE VERY STRONG WINDS...BUT ALL TYPES OF SEVERE WEATHER WOULD STILL BE POSSIBLE IN THIS FAVORABLE ENVIRONMENT. THE LINE OF STORMS BEING ADVERTISED ALONG THE STATIONARY BOUNDARY WILL LIKELY BE TOO FAR NORTH TO IMPACT THE WACO TAF SITE. HOWEVER... WACO WILL BE THREATENED BY DISCRETE SUPERCELLS DEVELOPING LATE THIS AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE. AGAIN...ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING IN CENTRAL TEXAS. AFTER STORMS CLEAR OUT EARLY ON MONDAY MORNING...SOME BORDERLINE IFR/MVFR CIGS WILL BE POSSIBLE IN THE WAKE OF THE WIDESPREAD CONVECTION. HAVE KEPT TAF SITES ON THE LOW END OF MVFR FOR NOW SINCE THERE IS MUCH UNCERTAINTY ON THE POST-CONVECTIVE ENVIRONMENT TOMORROW. STALLEY && .PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 26 2015/ WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2 PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW. CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME. WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WHEREVER SUPERCELLS DEVELOP. A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS LATE THIS EVENING AND OVERNIGHT. THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50 TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE HAS MOVED EAST OF THE CWA. TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS CENTRAL TEXAS ON TUESDAY. WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE REMAINDER OF THE WEEK. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 69 53 63 48 / 70 60 60 20 5 WACO, TX 64 76 54 65 46 / 60 60 40 10 0 PARIS, TX 56 66 52 63 45 / 70 70 70 30 5 DENTON, TX 62 66 52 63 45 / 70 60 60 20 5 MCKINNEY, TX 60 66 52 63 46 / 70 70 70 20 5 DALLAS, TX 63 69 53 63 50 / 70 60 60 20 5 TERRELL, TX 61 70 54 63 48 / 60 70 70 20 5 CORSICANA, TX 64 73 54 64 48 / 60 60 60 20 0 TEMPLE, TX 64 81 55 66 48 / 60 30 40 10 0 MINERAL WELLS, TX 61 71 53 63 46 / 70 60 40 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /58
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN APR 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 PM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MID EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE ALONG AND WEST OF THE I-35 CORRIDOR. THESE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT IS GREATEST SOUTHWEST OF A DECATUR TO HILLSBORO TO TEMPLE LINE BETWEEN 5 PM AND 9 PM. THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME HOURS AS A LINE OF STORMS DEVELOPS OUT WEST AND MARCHES EAST ACROSS MUCH OF NORTH AND CENTRAL TEXAS. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS TONIGHT...BUT A TORNADO CAN NOT BE RULED OUT. ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE IS A GOOD CHANCE OF RAIN AND THUNDERSTORM ON MONDAY ACROSS ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS...BUT THE RISK OF SEVERE WEATHER SHOULD BE LOWER THAN SUNDAYS THREAT. HOWEVER...THE HEAVY RAINFALL AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Apr 26, 5:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 4 ESE DE LEON 32.10N 98.49W
04/26/2015 E1.75 INCH COMANCHE TX TRAINED SPOTTER
HAIL AROUND 2 INCHES DEEP ON HWY 6 AT COMANCHE/ERATH
COUNTY LINE.Local storm report, Apr 26, 5:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 2 WNW DUBLIN 32.09N 98.36W
04/26/2015 E1.75 INCH ERATH TX TRAINED SPOTTER
HAIL 2 INCHES DEEP ON HWY 6 AT COMANCHE/ERATH COUNTY
LINE.Local storm report, Apr 26, 5:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL RANGER 32.47N 98.68W
04/26/2015 E0.88 INCH EASTLAND TX AMATEUR RADIOLocal storm report, Apr 26, 5:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL CHALK MOUNTAIN 32.17N 97.92W
04/26/2015 E0.75 INCH ERATH TX AMATEUR RADIOLocal storm report, Apr 26, 5:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TORNADO 2 W CHALK MOUNTAIN 32.17N 97.95W
04/26/2015 ERATH TX TRAINED SPOTTER
BRIEF TORNADOLocal storm report, Apr 26, 5:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL GORMAN 32.20N 98.68W
04/26/2015 E1.75 INCH EASTLAND TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Apr 26, 3:17 PM CDT | Tornado Warning | FWD | Comanche | 43 min |
| Apr 26, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 60 min |
| Apr 26, 3:56 PM CDT | Tornado Warning | FWD | Comanche | 49 min |
| Apr 26, 4:15 PM CDT | Tornado Warning | FWD | Erath | 45 min |
| Apr 26, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 46 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | FWD | Stephens | 43 min |
| Apr 26, 4:58 PM CDT | Special Weather Statement | FWD | Eastland | 47 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 57 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 63 min |
| Apr 26, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 27 min |
| Apr 26, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 62 min |
| Apr 26, 6:27 PM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Apr 26, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| Apr 26, 6:39 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 36 min |
| Apr 26, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 40 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 65 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.